It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Atenolol side effects - let me know your experiences

Re: Atenolol side effects - let me know your experiences

[ Back to Messages ]

Message

Posted by WENDY on November 15, 2000 at 18:38:24:

In Reply to: Atenolol side effects - let me know your experiences posted by Shirley on November 13, 2000 at 00:36:09:

: I am a 37 yr old female diagnosed with SVT 6 months ago. I was put on 50 mg/day of Atenolol which has caused very uncomfortable side effects. My cardiologist seems to think that any other med would cause worse side effects and therefore has me continuing with these and consulting next week with an EP to discuss catheter ablation. Anyone else out there with terrible chest/lung pressure from the Atenolol? They keep telling me that taking my meds, I'll be fine although I "broke through" a week ago and wound up being converted at the emergency room again. This whole thing is starting to make me crazy!

HELLO LET ME TELL YOU ABOUT MY EXPERNCE ON ATENOLOL I WAS HAVING REALLY BAD SVTS SO MY DR PUT ME 25MGS A DAY I THOUGHT I WAS GOING CRAZY IT WAS MAKING THEM WORST PLUS MAKING ME FILL REALLY TIRED AND SICK SO I HAD AN APPOINTMENT WITH A GREAT CARTELOGIST HE SAID THAT THE MED CAN DO THAT WITH SOME PEOPLE MAKE THEM HAVE MORE PALPS THEN WITHOUT IT DO YOU BELIVE I STOPPED THE MED THAT DAY AND MY PALPS HAVE DISAPERED ITS BEEN GOING ON OVER 4 MONTHS JUST ONCE IN AWHILE IT FEELS LIKE MY HEART WILL SKIP ABEAT BUT NOTHING LIKE IT WAS SO MAYBE MENTION IT TO THE DR GOOD LUCK WENDY




Follow Ups




All times are GMT -7. The time now is 11:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!